MathSciNet Relay Station
MathSciNet bibliographic data
MR577134 (82j:58069) 58F07 (35Q20 53A05 81C05)
Terng, Chuu Lian A higher dimension generalization of the sine-Gordon equation and its soliton theory. Ann. of Math. (2) 111 (1980), no. 3, 491–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement